Posted by: Cud I b Preg??? | 2009-06-12

Irregular Pill Times!!!

Hi Doc. I started using Minerva35 in Mar 09. It' s what my GP recommended though I personally wanted the injection contraceptive as I know i' m bad with sticking to time. Since March, i had my period in April but i haven' t seen anything for May and we' re now in June. I' ve had a lot of irregular times when i took the pill and the times i remembered, the longest i had missed was about 3 hrs later than the original time though I still took on the day. Is it possible that it lost its effectiveness completely? I do get pain like my period is coming but nothing' s shown yet. DOes Minerva take the period away completely? Can I change and still opt for the injection? Am i pregnant? I' ve had 3 miscarriages in a row and the last one was in January 09. That' s when i decided to stop, give up and use a contraceptive, as my loses were traumatic. I know personally that i' m very fertile, but could i have overpowered Minerva? I' m 28yrs. Can tie my tubes?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The first thing to do would be to check a pregnancy test if you have taken the Minerva irregularly. The rest depends on whether you are pregnant or not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.